# SDR DXTA2025052803647

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 6,963 hours, 4,624 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WOULD NOT CLOSE NORMALLY, HAD TO DO ABNORMAL SEVERAL TIMES. DOOR IS NOW CLOSED. REPEAT WRITE UP.   REMOVED DAMAGED MAIN DOOR WIRE HARNESS AND REPLACED WITH NEW WIRE HARNESS. OPERATIONAL CHECKS GOOD. NO FURTHER DEFECTS NOTED. WORK DONE IAW AMM 52-10-00
